Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-6 of 6 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Saether, Sigve Hortemo; Vatshelle, Martin, THEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

Excluded vertex-minors for graphs of linear rank-width at most k

Jeong, Jisu; Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257, 2014-10

The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

rss_1.0 rss_2.0 atom_1.0